Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Fluttering feeling in lower abdomen, increased vaginal discharge, feels tired, cilest combined pill, polycystic left ovary

I have a constant fluteering feeling in my lower abdomen where my uterus and bladder are. It been happening for 2 days with no change in diet and not passing any gas. I have noticed also an increase in vaginal discharge and expulsion of air from my vagina. I am feeling very tired even though I do not have a strenuous lifestyle and smells are making my stomach churn. I am on Cilest combined pill. I have a polycystic left ovary . I missed 4 pills last month but had a period that lasted 3 days. I am now on day 8 of the next pack. Should I be worried?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, your symptoms are nonspecific and might due to some functional elements you need to keep your stress level low, and this is nothing to worry, every will be fine soon, this is not because of the disease, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor